RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 85–89 (Mi dvmg369)  

This article is cited in 2 scientific papers (total in 2 papers)

Four-parameter family of integer sequences Somos-4

M. D. Monina

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: A four-parameter family of integer Somos-4 sequences is constructed, a special case of which is the three-parameter family Somos-4.

Key words: Somos sequences, elliptic functions, addition theorems

Full text: PDF file (233 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.52, 512.742.72
MSC: Primary 11B37; Secondary 33E05
Received: 20.04.2018

Citation: M. D. Monina, “Four-parameter family of integer sequences Somos-4”, Dal'nevost. Mat. Zh., 18:1 (2018), 85–89

Citation in format AMSBIB
\Bibitem{Mon18}
\by M.~D.~Monina
\paper Four-parameter family of integer sequences Somos-4
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 85--89
\mathnet{http://mi.mathnet.ru/dvmg369}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg369
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bykovskii, “Tselochislennaya posledovatelnost Somos-4 s ratsionalnymi koeffitsientami”, Dalnevost. matem. zhurn., 18:2 (2018), 147–149  mathnet
    2. M. D. Monina, “O strukture posledovatelnosti ratsionalnykh funktsii Somos-4”, Dalnevost. matem. zhurn., 18:2 (2018), 216–218  mathnet
  • Дальневосточный математический журнал
    Number of views:
    This page:57
    Full text:17
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019